Submit Data |  Help |  Video Tutorials |  News |  Publications |  FTP Download |  REST API |  Citing RGD |  Contact   

Delayed reactions to contrast media after interleukin-2 immunotherapy.

Authors: Choyke, PL  Miller, DL  Lotze, MT  Whiteis, JM  Ebbitt, B  Rosenberg, SA 
Citation: Choyke PL, etal., Radiology. 1992 Apr;183(1):111-4.
Pubmed: (View Article at PubMed) PMID:1549655
DOI: Full-text: DOI:10.1148/radiology.183.1.1549655

A prospective study was conducted by means of a questionnaire to determine the prevalence of delayed reactions to contrast media administered intravenously (iopamidol) and orally (diatrizoate sodium) in 170 patients who had received interleukin-2 (IL-2) and in 631 patients who did not. Another control group of 100 non-IL-2 patients received only oral contrast medium. Delayed reactions (eg, fever rash, flulike symptoms, joint pain, flushing, pruritus, and dizziness) were reported in 3.9% (25 of 631) of non-IL-2 patients and in 11.8% (20 of 170) of IL-2 patients. Reactions were mild in the non-IL-2 patients but were more severe in the IL-2 patients. Two IL-2 patients required hospitalization. Only rash, flulike symptoms, and pruritus were statistically more common in IL-2 patients than in non-IL-2 patients. The prevalence of delayed reactions to nonionic contrast medium is higher in patients who have received IL-2 than in the general population. Most delayed reactions do not require therapy, but, when necessary, therapy is usually limited to relief of symptoms.

Annotation

Disease Annotations
Objects Annotated

Additional Information

 
CRRD Object Information
CRRD ID: 8662975
Created: 2014-07-01
Species: All species
Last Modified: 2014-07-01
Status: ACTIVE



NHLBI Logo

RGD is funded by grant HL64541 from the National Heart, Lung, and Blood Institute on behalf of the NIH.